Alert archive / Oregon / High Surf Advisories in 2011

High Surf Advisory 5, NWS Medford, OR

March 13, 2011Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high surf advisory at Mar 13, 2011, 12:29 PM PDT for Coos County, Curry County, Douglas County, Oregon. It took effect at Mar 14, 2011, 5:00 AM PDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Mar 13, 2011, 12:29 PM PDT (19:29 UTC)
In effect from
Mar 14, 2011, 5:00 AM PDT
Expired
Mar 15, 2011, 3:00 AM PDT
In force
22 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 7.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2011-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2011-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1267 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

033 
WHUS46 KMFR 131929
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1229 PM PDT SUN MAR 13 2011

...HIGH SURF EXPECTED ON MONDAY...

ORZ021-022-140000-
/O.CAN.KMFR.SU.Y.0004.000000T0000Z-110315T0000Z/
/O.NEW.KMFR.SU.Y.0005.110314T1200Z-110315T0000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
1229 PM PDT SUN MAR 13 2011

...HIGH SURF ADVISORY IN EFFECT FROM 5 AM TO 5 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM PDT MONDAY. 

LARGE SWELL ARRIVING MONDAY MORNING THROUGH MONDAY AFTERNOON WILL
CAUSE BREAKING WAVE HEIGHTS OF 21 TO 25 FEET ON MONDAY.

THIS WILL AFFECT WEST FACING SHORES TONIGHT THROUGH MONDAY
AFTERNOON.

PEOPLE PLANNING BEACH ACTIVITIES ARE URGED TO USE CAUTION WITH
THE SURF. IT IS HIGHLY RECOMMENDED THAT PEOPLE DO NOT VENTURE OUT
ON TO JETTIES OR CLIMB ON LARGE ROCKS CLOSE TO THE SURF ZONE.
SNEAKER WAVES CAN BE DEADLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

LUTZ
6 follow-up statements
934 
WHUS46 KMFR 132234
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
334 PM PDT SUN MAR 13 2011


ORZ021-022-141300-
/O.EXT.KMFR.SU.Y.0005.110314T1200Z-110315T0300Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
334 PM PDT SUN MAR 13 2011

...HIGH SURF ADVISORY NOW IN EFFECT FROM 5 AM TO 8 PM PDT
MONDAY...

THE HIGH SURF ADVISORY IS NOW IN EFFECT FROM 5 AM TO 8 PM PDT
MONDAY. 

LARGE SWELL ARRIVING EARLY MONDAY MORNING THROUGH MONDAY
EVENING WILL CAUSE BREAKING WAVE HEIGHTS OF 21 TO 23 FEET.

IT IS HIGHLY RECOMMENDED THAT PEOPLE DO NOT VENTURE OUT ON TO
JETTIES OR CLIMB ON LARGE ROCKS CLOSE TO THE SURF ZONE. SNEAKER
WAVES CAN BE DEADLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$
521 
WHUS46 KMFR 141235
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
535 AM PDT MON MAR 14 2011

ORZ021-022-142045-
/O.CON.KMFR.SU.Y.0005.000000T0000Z-110315T0300Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
535 AM PDT MON MAR 14 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING. 

LARGE SWELL ARRIVING EARLY THIS MORNING THROUGH THIS EVENING WILL
CAUSE BREAKING WAVE HEIGHTS OF 21 TO 24 FEET.

PEOPLE PLANNING BEACH ACTIVITIES ARE URGED TO USE CAUTION WITH
THE SURF. IT IS HIGHLY RECOMMENDED THAT PEOPLE DO NOT VENTURE OUT
ON TO JETTIES OR CLIMB ON LARGE ROCKS CLOSE TO THE SURF ZONE.
SNEAKER WAVES CAN BE DEADLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

CC
235 
WHUS46 KMFR 142021
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
121 PM PDT MON MAR 14 2011

ORZ021-022-150300-
/O.CON.KMFR.SU.Y.0005.000000T0000Z-110315T0300Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
121 PM PDT MON MAR 14 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING. 

LARGE SWELL ARRIVING EARLY THIS MORNING THROUGH THIS EVENING WILL
CAUSE BREAKING WAVE HEIGHTS OF 21 TO 24 FEET.

PEOPLE PLANNING BEACH ACTIVITIES ARE URGED TO USE CAUTION WITH
THE SURF. IT IS HIGHLY RECOMMENDED THAT PEOPLE DO NOT VENTURE OUT
ON TO JETTIES OR CLIMB ON LARGE ROCKS CLOSE TO THE SURF ZONE.
SNEAKER WAVES CAN BE DEADLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$
112 
WHUS46 KMFR 150230
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
730 PM PDT MON MAR 14 2011

ORZ021-022-150600-
/O.EXT.KMFR.SU.Y.0005.000000T0000Z-110315T0600Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
730 PM PDT MON MAR 14 2011

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

LARGE SWELL WILL CAUSE BREAKING WAVE HEIGHTS OF 21 TO 24 FEET.
SWELL HEIGHTS WILL BEGIN TO SUBSIDE BY MIDNIGHT AND BREAKING WAVE
HEIGHTS WILL DECREASE TO AROUND 20 FEET. EXPECT FURTHER DECREASE
IN HEIGHTS TOWARDS TUESDAY MORNING.

PEOPLE PLANNING BEACH ACTIVITIES ARE URGED TO USE CAUTION WITH
THE SURF. IT IS HIGHLY RECOMMENDED THAT PEOPLE DO NOT VENTURE OUT
ON TO JETTIES OR CLIMB ON LARGE ROCKS CLOSE TO THE SURF ZONE.
SNEAKER WAVES CAN BE DEADLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$
058 
WHUS46 KMFR 150553
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1053 PM PDT MON MAR 14 2011

ORZ021-022-151000-
/O.EXT.KMFR.SU.Y.0005.000000T0000Z-110315T1000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
1053 PM PDT MON MAR 14 2011

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY...

THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT TUESDAY. 

LARGE SWELL WILL CAUSE BREAKING WAVE HEIGHTS OF 21 TO 24 FEET
THROUGH MIDNIGHT. SWELL HEIGHTS WILL BEGIN TO SUBSIDE AFTER
MIDNIGHT AND BREAKING WAVE HEIGHTS WILL DECREASE TO AROUND 20
FEET EARLY TUESDAY MORNING. 

PEOPLE PLANNING BEACH ACTIVITIES ARE URGED TO USE CAUTION WITH
THE SURF. IT IS HIGHLY RECOMMENDED THAT PEOPLE DO NOT VENTURE OUT
ON TO JETTIES OR CLIMB ON LARGE ROCKS CLOSE TO THE SURF ZONE.
SNEAKER WAVES CAN BE DEADLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$
115 
WHUS46 KMFR 150944
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
244 AM PDT TUE MAR 15 2011


ORZ021-022-151045-
/O.EXP.KMFR.SU.Y.0005.000000T0000Z-110315T1000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
244 AM PDT TUE MAR 15 2011

...HIGH SURF ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

THE HIGH SURF ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING. 


$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high surf advisory went out at Mar 13, 8:13 AM PDT, 4 hours 16 minutes earlier.

Area forecast discussion, Mar 13, 8:13 AM PDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
813 AM PDT SUN MAR 13 2011

.DISCUSSION...13/12Z NAM IN. 13/12Z GFS IN THROUGH 36HR.

THE MAIN EVENT FOR THE NEXT WEEK IS ON DECK FOR TODAY. A STRONG
SHORT WAVE ROTATING AROUND AN OFFSHORE LONGWAVE TROUGH WILL MOVE
ONSHORE THIS AFTERNOON AND EVENING. THE ASSOCIATED FRONT WILL MOVE
ONSHORE THIS AFTERNOON AND THROUGH THE REST OF THE CWA LATE THIS
AFTERNOON THROUGH TONIGHT.

THE MAIN IMPACT OF THIS SYSTEM WILL BE WINDS. HIGH WIND WARNINGS
AND WIND ADVISORIES ARE UP OVER MOST OF THE MEDFORD CWA...THE
EXCEPTION BEING THE INLAND UMPQUA BASIN. A SECONDARY IMPACT WILL
BE SNOW AND BLOWING SNOW...PRIMARILY IN THE MOUNT SHASTA AREA WITH
SNOW LEVELS AROUND 4500 FEET. A WINTER WEATHER ADVISORY IS IN
EFFECT FOR THAT AREA. ELSEWHERE SNOW LEVELS WILL BE IN THE 5500
TO 6500 FOOT RANGE...LOWERING TO 3000 TO 3500 FEET TONIGHT BEHIND
THE FRONT.

ONCE THAT SYSTEM MOVES THROUGH...THE OFFSHORE TROUGH WILL CONTINUE
TO EJECT SHORT WAVES TOWARD THE COAST THROUGH WEDNESDAY...BUT NONE
OF THEM WILL BE AS STRONG AS TODAY'S SYSTEM. THE NEXT SIGNIFICANT
SHORT WAVE WILL MOVE ONSHORE TUESDAY AFTERNOON AND EVENING...
PUSHING THE SURFACE FRONT ONSHORE AHEAD OF IT TUESDAY MORNING. THE
MAIN IMPACT OF THIS SYSTEM WILL BE PRECIPITATION...NOT THAT THE
PRECIPITATION WILL BE ALL THAT GREAT...BUT THE WINDS WILL BE A LOT
LIGHTER. SNOW LEVELS WILL RISE BACK UP TO 4000 TO 5000 FEET AHEAD
OF THE FRONT.

SEVERAL MORE SHORT WAVES WILL FOLLOW TUESDAY NIGHT INTO THURSDAY
MORNING...KEEPING THE CWA WET...ESPECIALLY ALONG THE COAST AND
COAST RANGE. WET ENOUGH SUCH THAT MAINSTEM FLOODING ON SOME
COASTAL RIVERS...PRIMARILY THE COQUILLE...MAY BECOME A PROBLEM BY
THURSDAY. SNOW LEVELS WILL FALL BACK DOWN TO THE 3000 TO 4000 FOOT
RANGE WEDNESDAY.

THE LONG WAVE TROUGH WILL APPROACH THE COAST THURSDAY AND IT WILL
SHEAR AS IT DOES SO...FORMING A CUTOFF LOW SOMEWHERE NEAR THE WEST
COAST. THIS IS WHERE THE FORECAST BECOMES A LOT MURKIER. THE
MODELS HAVE BEEN ALL OVER THE PLACE AS FAR AS THE LOCATION OF THIS
CUTOFF WITH LOTS OF DIFFERENCES BETWEEN MODELS AND RUN-TO-RUN
VARIABILITY WITHIN THE SAME MODEL. OBVIOUSLY THE LOCATION OF THE
CUTOFF IS PRETTY CRITICAL TO THE FORECAST SO CONFIDENCE IN THE
FORECAST BECOMES LOW FROM THURSDAY OUT THROUGH NEXT WEEKEND.

&&

.AVIATION...THE MAIN AVIATION IMPACT TODAY WILL BE WINDS...JUST
ABOUT THE WHOLE AREA WILL SEE STRONG WINDS WITH AREAS OF LOW LEVEL
WIND SHEAR OVER THE VALLEYS WHERE THE STRONG WINDS DON'T SURFACE.
AS FAR AS SKIES AND VISIBILITIES GO...AREAS OF IFR CIGS/VSBYS
NEAR THE MOUNT SHASTA AREA THROUGH TONIGHT WITH HIGHER TERRAIN
OBSCURED...OTHERWISE AREAS OF MVFR CIGS FROM THE CASCADES WEST
THROUGH TONIGHT. THE EAST SIDE WILL REMAIN MOSTLY VFR ALTHOUGH
SOME LOCAL MVFR CIGS MAY DEVELOP.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING FROM 11 AM THIS MORNING TO 5 AM PDT MONDAY
        ABOVE 5000 FEET FOR ORZ029>031.
     HIGH WIND WARNING FROM 11 AM THIS MORNING TO 11 PM PDT THIS
        EVENING FOR ORZ021-022.
     HIGH SURF ADVISORY FROM 11 AM THIS MORNING TO 5 PM PDT MONDAY
        FOR ORZ021-022.
     HIGH WIND WARNING FROM 11 AM THIS MORNING TO 11 PM PDT THIS
        EVENING ABOVE 5000 FEET FOR ORZ027-028.
     WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING
        FOR ORZ024-026.
     WIND ADVISORY FROM 11 AM THIS MORNING TO 5 AM PDT MONDAY BELOW
        5000 FEET FOR ORZ029>031.

CA...HIGH WIND WARNING FROM 11 AM THIS MORNING TO 5 AM PDT MONDAY
        ABOVE 5000 FEET FOR CAZ083>085.
     WINTER WEATHER ADVISORY UNTIL 11 PM PDT THIS EVENING ABOVE 4500
        FEET FOR CAZ082-083.
     HIGH WIND WARNING FROM 11 AM THIS MORNING TO 11 PM PDT THIS
        EVENING FOR CAZ081.
     WIND ADVISORY FROM 11 AM THIS MORNING TO 5 AM PDT MONDAY BELOW
        5000 FEET FOR CAZ083>085.

PZ...STORM WARNING UNTIL 8 PM PDT THIS EVENING FOR PZZ350-356.
     GALE WARNING UNTIL 9 AM PDT THIS MORNING FOR PZZ350-356-370-376.
     HAZARDOUS SEAS WARNING UNTIL 4 PM PDT TUESDAY FOR
        PZZ350-356-370-376.
     STORM WARNING UNTIL 5 PM PDT THIS AFTERNOON FOR PZZ370-376.

15/15/15
Hazardous weather outlook, Mar 13, 6:06 AM PDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
606 AM PDT SUN MAR 13 2011

CAZ084-085-ORZ029>031-140200-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
606 AM PDT SUN MAR 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA AND SOUTH CENTRAL OREGON.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING HAS BEEN ISSUED FOR ELEVATIONS ABOVE 5000 FEET
FROM 11 AM PDT THIS MORNING THROUGH 5 AM PDT MONDAY. A WIND
ADVISORY HAS BEEN ISSUED FOR ELEVATIONS BELOW 5000 FEET FROM 11 AM
PDT THIS MORNING UNTIL 5 AM PDT MONDAY. PLEASE SEE LATEST WARNING
AND ADVISORY MESSAGES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE WIND ADVISORY AND HIGH WIND WARNING CONTINUE UNTIL 5 AM PDT MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ081-ORZ021-022-140200-
CENTRAL SISKIYOU COUNTY-SOUTH CENTRAL OREGON COAST-
CURRY COUNTY COAST-
606 AM PDT SUN MAR 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA AND SOUTHWEST OREGON.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING HAS BEEN ISSUED EFFECTIVE 11 AM PDT THROUGH 11
PM PDT SUNDAY. PLEASE SEE LATEST WARNING MESSAGE FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ082-140200-
SOUTH CENTRAL SISKIYOU COUNTY-
606 AM PDT SUN MAR 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR AREAS ABOVE 4500
FEET EFFECTIVE 7 AM PDT THIS MORNING UNTIL 11 PM PDT TONIGHT.
PLEASE SEE LATEST ADVISORY MESSAGE FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ083-140200-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
606 AM PDT SUN MAR 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR AREAS ABOVE 4500
FEET EFFECTIVE 7 AM PDT THIS MORNING UNTIL 11 PM PDT TONIGHT. A
HIGH WIND WARNING IS ALSO IN EFFECT FOR AREAS ABOVE 5000 FEET FROM
11 AM PDT THIS MORNING UNTIL 5 AM PDT MONDAY. A WIND ADVISORY IS
IN EFFECT FOR THE SAME TIME FRAME FOR AREAS BELOW 5000 FEET. PLEASE
SEE LATESTWARNING AND ADVISORY MESSAGES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE HIGH WIND WARNING AND WIND ADVISORY REMAIN IN EFFECT UNTIL 5
AM PDT MONDAY.  NO OTHER SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ027-028-140200-
SOUTH CENTRAL OREGON CASCADES-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
606 AM PDT SUN MAR 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING HAS BEEN ISSUED EFFECTIVE FOR AREAS ABOVE 5000
FEET FROM 11 AM PDT THIS MORNING UNTIL 11 PM PDT TONIGHT. PLEASE
SEE WARNING MESSAGE FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ024-026-140200-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
606 AM PDT SUN MAR 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY HAS BEEN ISSUED EFFECTIVE 1 PM PDT THIS AFTERNOON
UNTIL 9 PM PDT TONIGHT. PLEASE SEE LATEST ADVISORY MESSAGE FOR
MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OTTENWELLER

In the hours before

Local storm report, Mar 13, 8:49 AM PDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
849 AM PDT SUN MAR 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 AM     HEAVY RAIN       6 SW MERLIN             42.46N 123.49W
03/13/2011  M0.90 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            SINCE 1030PM LAST NIGHT

&&

MOTTENWE
Local storm report, Mar 13, 11:43 AM PDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1143 AM PDT SUN MAR 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 AM     NON-TSTM WND GST 1 W BANDON              43.12N 124.43W
03/13/2011  M59 MPH          COOS               OR   TRAINED SPOTTER

&&

BUNKER
Local storm report, Mar 13, 11:55 AM PDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1155 AM PDT SUN MAR 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 AM     NON-TSTM WND GST 5 S ASHLAND             42.12N 122.70W
03/13/2011  E50 MPH          JACKSON            OR   PUBLIC

            REPORT FROM MOUNT ASHLAND SKI RESORT...SEEING GOOD GUSTS
            IN PARKING LOT...

&&

BUNKER
Local storm report, Mar 13, 12:08 PM PDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1208 PM PDT SUN MAR 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 PM     NON-TSTM WND GST 1 SE BROOKINGS          42.05N 124.28W
03/13/2011  M63 MPH          CURRY              OR   TRAINED SPOTTER

&&

BUNKER

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 3:33 AM PDTStorm WarningMFR13 hr
Mar 13, 4:18 AM PDTHigh Surf AdvisoryMFRCoos, Curry, Douglas8 hr
Mar 13, 12:24 PM PDTSpecial Marine WarningMFR36 min
Mar 13, 1:09 PM PDTSpecial Marine WarningMFR36 min
Mar 13, 2:27 PM PDTSevere Thunderstorm WarningMFRCoos, Curry, Douglas, Jackson, Josephine25 min
Mar 13, 2:46 PM PDTSevere Thunderstorm WarningMFRDouglas, Jackson, Josephine, Klamath29 min
Mar 13, 4:58 PM PDTSmall Craft Advisory for WindsMFR28 hr

Nearby

High Surf Advisories in Oregon, 2011Every high surf advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.